# SDR IPXA2014021481940

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T1105
- Part serial: PH0182
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR DOWN SELECTED GEAR DISAGREE EICAS MSG APPEARED AND BEEPER SOUNDED.  LIGHTS WERE MOMENTARY.  REPLACED LT MLG ACTUATOR, CONFIRMED SLOW TO EXTEND.
